login
A110867
Highest minimal distance of Type I but not Type II additive Hermitian self-dual codes of length n over GF(4).
0
1, 1, 2, 2, 3, 3, 3, 4, 4, 4, 5, 5, 5
OFFSET
1,3
LINKS
L. E. Danielsen and M. G. Parker, On the classification of all self-dual additive codes over GF(4) of length up to 12, J. Combin. Theory A 113 (7) (2006) 1351-1367.
L. E. Danielsen and M. G. Parker, On the classification of all self-dual additive codes over GF(4) of length up to 12, arXiv:math/0504522 [math.CO], 2005-2006.
W. C. Huffman, On the classification and enumeration of self-dual codes, Finite Fields Applic., 11 (2005), 451-490.
G. Nebe, E. M. Rains and N. J. A. Sloane, Self-Dual Codes and Invariant Theory, Springer, Berlin, 2006.
CROSSREFS
Sequence in context: A087828 A330779 A366632 * A342010 A006670 A132914
KEYWORD
nonn,more
AUTHOR
N. J. A. Sloane, Sep 19 2005
STATUS
approved